# SDR UPS97823144

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN FLOORBEAM F/S 902 LBL 48 FWD LOWER FLANGE CORRODED BEYOND LIMITS REF N/R 535880.  FABRICATED AND INSTALLED TWO SPLICES AND REPAIR IAW DHC SK 894-763A.
